Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - M. Westdickenberg

On the Optimality of Velocity Averaging Lemmas

created on 12 Dec 2002
modified by delellis on 03 May 2011

[BibTeX]

Published Paper

Inserted: 12 dec 2002
Last Updated: 3 may 2011

Journal: Ann. Inst. Henry Poincaré Analise Non linéaire
Volume: 20
Pages: 1075-1085
Year: 2002

Abstract:

Studying weak solutions of Burgers' equation with finite entropy dissipation we show the sharpness of recent results of Jabin and Perthame on velocity averaging. Similar arguments give bounds on the regularity of asymptotic finite--energy states for some variational problems of Ginzburg--Landau type.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Keywords: conservation laws, averaging lemmas, ginzburg--landau

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1